# SDR AWXA200100623

- Difficulty date: December 6, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- Aircraft time: 26,692 hours, 11,181 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

EWR- EMERGENCY LANDING - FLT 687 - O - EN ROUTE FROM PHX TO EWR AIRCRAFT LOST GREEN HYDRAULIC SYSTEM PRESSURE ON SHORT FINAL APPROACH, PILOT DID NOT HAVE TIME TO DECLARE EMERGENCY.  INITIAL MAINTENANCE FINDINGS AT EWR IDENTIFIED A RUPTURED LT MLG DOOR HYDRAULIC LINE.
